# SDR QXEA2010030800160

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 21,969 hours, 22,793 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX- ELECTRICAL BURNING ODOR WHEN ENTERING THE AIRCRAFT IN THE FWD GALLEY AREA.  INSPECTED FLIGHT DECK AND CABIN FOR SOURCE OF ODOR.  FOUND NO LOCAL SOURCE.  INSPECTED NR 1 AFT NACELLE AREA AND FOUND 'HOT' ODOR -REF LP 445432 FOR 'BLEED HOT' DISCREPANCY, SUSPECT RESIDUE ODOR IN A/C DUCTING.  NO FURTHER DEFECTS FOUND.  RETURNED TO SERVICE.  NO PARTS REPLACED.
